I have recently had the procedure done at the age of 43. I am not yet experiencing any physical side effects but emotionally I am a wreck. I am going through the chain of emotions daily and it is ridiculous. No one has pointed it out to me but thankfully as someone who is under treatment for depression I notice the changes. I feel the dramatic mood swings. I really feel so down. So unmotivated and bleak. I needView Thread
It has been one week since my procedure and I thought hmmm "smooth sailing"....not so smooth. I was previously on anti-depressants and now feel as though I have taken a giant leap backwards. I will be 43 next week. I too have smelled the suspicious odor now that you mention it. The massive mood swings are killing me!! I am waiting for my doctor to call me now. UGH any advice anyone??View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.